# SDR DALA1020629877

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 67,804 hours, 61,605 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 6d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHT AT 6D MISSING. MX INSTALLED NEW LIGHT ASSY AT 6D IAW CMM 25-28-62.  OPS CHECK OF LIGHT IS NOW GOOD.
